# SDR SWAA2022020735994

- Difficulty date: January 16, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 19,947 hours, 8,650 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ACCESS PANE 521 PB HAS DELAMINATION ON THE CORNER / REPAIRED DELAMINATION OF EROSION . STOP ON CORNER OF L/H WING ACCESS PANEL 521PB PER SRM 57-41-01-2R-6
